MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU262110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2011 this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The devices were implanted to create an aorto-uni-iliac configuration.On (b)(6) 2021, during follow up, it was discovered that the device had migrated distally, and a type i proximal endoleak as present.On (b)(6) 2021 a reintervention occurred whereby a contralateral leg component was implanted 4cm distal to the lowest renal artery, and a trunk-ipsilateral leg endoprosthesis was implanted at the level of the lowest renal artery.The endoleak was resolved and the patient tolerated the procedure.
 
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular treatment of an abdominal aortic aneurysm using a conformable gore® tag® thoracic endoprosthesis (ctag) and a gore® excluder® aaa endoprosthesis contralateral leg component.The devices were implanted to create an aorto-uni-iliac configuration.On (b)(6) 2021, during follow up, it was discovered that the ctag device had migrated distally, and a type i proximal endoleak was present.On (b)(6) 2021, a reintervention occurred whereby a contralateral leg component was implanted 4cm distal to the lowest renal artery, and a trunk-ipsilateral leg endoprosthesis was implanted at the level of the lowest renal artery.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H10/11: corrected data - b4: description of event (initial report indicated that patient was treated with a gore® excluder® aaa endoprosthesis only.Corrected description to indicate patient was treated with a conformable gore® tag® thoracic endoprosthesis (ctag) and a gore® excluder® aaa endoprosthesis contralateral leg component to create an aui.
 
Additional Manufacturer Narrative
Investigation findings and investigation conclusion codes.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13118173
Report Number2017233-2021-02650
Device Sequence Number19989657
Product Code MIH
UDI-Device Identifier00733132617791
UDI-Public00733132617791
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberTGU262110
Device Catalogue NumberTGU262110
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
12/08/2021
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/19/2022
01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale